# SDR 08FDEA03408

- Difficulty date: August 13, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 44,014 hours, 21,028 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R538D104820200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MD CARGO COMPT CLS ADAPTER AT FR 43 BETWEEN SEAT TRACK 2RT AND 3 RT HAS 2 INCH CRACK.  REMOVED AND REPLACED MDCC CLS ADAPTER AT FR 43 BETWEEN SEAT TRACK 2RT AND 3RT IAW A310-200 SRM 21-72-10.
